Fields of parallel vectors in non-analytic manifolds in the large
Compositio Mathematica, Volume 5  (1938), p. 198-207
@article{CM_1938__5__198_0,
     author = {Mayer, W. and Thomas, T. Y.},
     title = {Fields of parallel vectors in non-analytic manifolds in the large},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {5},
     year = {1938},
     pages = {198-207},
     zbl = {0018.23702},
     language = {en},
     url = {http://www.numdam.org/item/CM_1938__5__198_0}
}
Mayer, W.; Thomas, T. Y. Fields of parallel vectors in non-analytic manifolds in the large. Compositio Mathematica, Volume 5 (1938) , pp. 198-207. http://www.numdam.org/item/CM_1938__5__198_0/